Translator Disclaimer
June 2018 On Perez Del Pozo's lower bound of Weierstrass weight
Nan Wangyu, Masumi Kawasaki, Fumio Sakai
Kodai Math. J. 41(2): 332-347 (June 2018). DOI: 10.2996/kmj/1530496845

Abstract

Let $V$ be a smooth projective curve over the complex number field with genus $g \geq 2$, and let $\sigma$ be an automorphism on $V$ such that the quotient curve $V/\langle \sigma \rangle$ has genus 0. We write $d$ (resp., $b$) for the order of $\sigma$ (resp., the number of fixed points of $\sigma$). When $d$ and $b$ are fixed, the lower bound of the (Weierstrass) weights of fixed points of $\sigma$ was obtained by Perez del Pozo [7]. We obtain necessary and sufficient conditions for when the lower bound is attained.

Citation

Download Citation

Nan Wangyu. Masumi Kawasaki. Fumio Sakai. "On Perez Del Pozo's lower bound of Weierstrass weight." Kodai Math. J. 41 (2) 332 - 347, June 2018. https://doi.org/10.2996/kmj/1530496845

Information

Published: June 2018
First available in Project Euclid: 2 July 2018

zbMATH: 06936456
MathSciNet: MR3824854
Digital Object Identifier: 10.2996/kmj/1530496845

Rights: Copyright © 2018 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.41 • No. 2 • June 2018
Back to Top